Shopping Cart
Welcome,  
My Account

2021 Annual Conference Agenda

Agenda is subject to change. Final agenda will be distributed onsite in Orlando and available via the mobile app. AI is currently submitting for CE approval to all states. Please note, however, that not all states will approve the conference state credit hours. We hope to begin receiving approvals by early June, so please check back. We are submitting for a total of 10 hours.

For a printable, PDF version of this agenda, click here
 
Saturday, August 7, 2021
 

8:30 am - 4:30 pm NEW Seminar Premiere! Inconsistency – It’s Hiding in Plain Sight in Your Appraisal 
Annual Conference attendees can use discount code ORLANDOAIC1 for $25 off

            
Sunday, August 8, 2021
 

7:00 am - 8:00 am Region Meeting Registration

7:00 am - 8:00 am Region Meeting Breakfast

8:00 am - 12:00 pm Joint Region Meeting General Session

12:00 pm - 1:00 pm Region Meeting Lunch

1:00 pm - 4:00 pm Region Meeting Breakout Sessions

3:00 pm - 6:30 pm Annual Conference Registration & Information Desk Open

4:30 pm - 5:30 pm Region Meeting Reception

5:00 pm - 8:30 pm Exhibit Hall Set Up - Exhibitor Install

5:30 pm - 6:30 pm LDAC Alumni Reception (additional cost)

6:00 pm – 9:00 pm National Residential Roundtable Event (non-AI event, off-property)

               
Monday, August 9, 2021
 

8:00 am - 5:00 pm Annual Conference Registration & Information Desk Open

8:00 am - 9:00 am Continental Breakfast in Exhibit Hall

9:00 am - 10:00 am Opening General Session with Keynote Speaker Scott Halford

10:00 am - 10:30 am Coffee Break in Exhibit Hall

10:30 am - 12:30 pm Breakout Sessions (2-hour sessions)

12:30 pm - 1:30 pm Lunch Buffet in Exhibit Hall

12:30 pm - 1:30 pm AI Past President's Lunch (by invitation only)

1:30 pm - 3:00 pm Breakout Sessions (90 min sessions)

3:00 pm - 3:30 pm Coffee Break in the Exhibit Hall

3:30 pm - 5:00 pm Breakout Sessions (90 min sessions)

6:00 pm - 7:30 pm Onsite Reception

 
Tuesday, August 10, 2021
 

8:00 am - 5:00 pm Annual Conference Registration & Information Desk Open

8:00 am - 10:00 am Continental Breakfast in Exhibit Hall hosted by the Women’s Initiative Committee

10:00 am - 1:00 pm Exhibitor Tear Down

10:00 am - 12:00 pm Breakout Sessions (2-hour sessions)

12:00 pm - 1:30 pm Awards Luncheon - sponsored by AI Education and Relief Foundation

1:30 pm - 3:00 pm Breakout Sessions (90 min sessions)

3:00 pm - 3:30 pm Coffee Break

3:30 pm - 5:00 pm Breakout Sessions (90 min sessions)

5:30 pm - 6:30 pm International Attendees Cocktail Toast (by invite only)

6:30 pm - 8:30 pm President’s Party – Reception & Dinner

 
Wednesday, August 11, 2021
 

8:30 am - 4:30 pm NEW Seminar Premiere! Historic Preservation (Façade) Easements: Appraisal Techniques and Valuation Issues

Annual Conference attendees can use discount code ORLANDOAIC2 for $25 off

9:00 am – 5:00 pm International Relations Committee (IRC) Meeting

 
Thursday, August 12, 2021
 
8:30 am - 5:00 pm 3rd Quarter Board of Directors Meeting
 
Friday, August 13, 2021
 
8:30 am - 5:00 pm 3rd Quarter Board of Directors Meeting
 

Pop up content here.

Agree Disagree
close (X)